Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why do I get abdominal pain after eating egg ?

Hi sir/madam i am 27years old male from india i am suffering from egg allergy from 13 years. Whenever i eat eggs&egg products i suffer from severe abdominal pain ..till the age of 14 i use to intkake eggs properly after that this problem started. Is there any solution for this.. i am very much fomd off eggs..plzz suggest me a proper solution.. the problem occurs due to egg whites...
Asked On : Sat, 3 Sep 2011
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magic forum
there is specific allergen in egg also
there is food allergy test ,get done it ,so we will find the exact reason if egg core or white matter cause allergy
there is some medicine that can be taken and than you can eat eggs with no reaction
better to consult doctor
drink more water after taking egg will reduce the chance of reaction .
i hope i answered your question
Answered: Sat, 3 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor